Darmois, G. (1924) Éléments de géométrie des espaces. Annales de Physique, 10 (1) 5-88 doi:10.1051/anphys/192410010005
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Éléments de géométrie des espaces | ||
Journal | Annales de Physique | ||
Authors | Darmois, G. | Author | |
Year | 1924 | Volume | 10 |
Issue | 1 | ||
Publisher | EDP Sciences | ||
DOI | doi:10.1051/anphys/192410010005 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14270980 | Long-form Identifier | mindat:1:5:14270980:3 |
GUID | 0 | ||
Full Reference | Darmois, G. (1924) Éléments de géométrie des espaces. Annales de Physique, 10 (1) 5-88 doi:10.1051/anphys/192410010005 | ||
Plain Text | Darmois, G. (1924) Éléments de géométrie des espaces. Annales de Physique, 10 (1) 5-88 doi:10.1051/anphys/192410010005 | ||
In | (1924) Annales de Physique Vol. 10 (1) EDP Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |